A proof of the bounded graph conjecture.
Inventiones mathematicae, Tome 108 (1992) no. 2, pp. 131-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1992__108_2_143991,
author = {Reinhard Diestel and Imre Leader},
title = {A proof of the bounded graph conjecture.},
journal = {Inventiones mathematicae},
pages = {131--162},
year = {1992},
volume = {108},
number = {2},
zbl = {0793.05121},
url = {http://geodesic.mathdoc.fr/item/IM_1992__108_2_143991/}
}
Reinhard Diestel; Imre Leader. A proof of the bounded graph conjecture.. Inventiones mathematicae, Tome 108 (1992) no. 2, pp. 131-162. http://geodesic.mathdoc.fr/item/IM_1992__108_2_143991/